# SDR P5CA9801056

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1860-1920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL ONE CORROSION FOUND AT STA 1860 TO 1920 AFT CARGO AREA FLOOR PANEL SUPPORT STRUCTURE.  CORROSION REMOVED AND AREA REPROTECTED AS PER SRM 51-10-01 AND 51-10-02.
